# SDR 2024FA0000973

- Difficulty date: December 5, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 1710M66P03
- Part serial: 173R0
- Condition: Missing
- Location: Engine
- Part time: 11,384 hours, 4,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE ENGINE ESN 603166 AAL AND WHILE SEPARATING THE HIGH PRESSURE TURBINE STATOR INTO SUBASSEMBLIES THE MECHANICS OBSERVED A MISSING OF ROPE SEAL. (REFER TO ATTACHED PRESENTATION FOR FURTHER DETAILS).  THIS IS THE FIRST SHOP VISIT OF THIS ENGINE AND AS THIS FINDING IS NOT LINKED TO OR INDUCED BY THE ACTIVITY OF THE SQY SHOP, SAFRAN AIRCRAFT ENGINES PROPOSES CLOSING THIS OCCURRENCE. THE TCH (CFM) HAS BEEN INFORMED.
